О решетке квазимногообразий метабелевых групп

С.В. Лeнюк; S. V. Lenjuk; S. V. Lenǔk; S. V. Lenjuk

Algebra i Logika (1996)

  • Volume: 35, Issue: 5, page 552-561
  • ISSN: 0373-9252

How to cite


Лeнюк, С.В., et al. "О решетке квазимногообразий метабелевых групп." Algebra i Logika 35.5 (1996): 552-561. <http://eudml.org/doc/187787>.

author = {Лeнюк, С.В., Lenjuk, S. V., Lenǔk, S. V., Lenjuk, S. V.},
journal = {Algebra i Logika},
keywords = {metabelian groups; lattices of quasivarieties},
language = {rus},
number = {5},
pages = {552-561},
publisher = {Akademija Nauk SSSR, Sibirskoe Otdelenie, Institut Matematiki},
title = {О решетке квазимногообразий метабелевых групп},
url = {http://eudml.org/doc/187787},
volume = {35},
year = {1996},

AU - Лeнюк, С.В.
AU - Lenjuk, S. V.
AU - Lenǔk, S. V.
AU - Lenjuk, S. V.
TI - О решетке квазимногообразий метабелевых групп
JO - Algebra i Logika
PY - 1996
PB - Akademija Nauk SSSR, Sibirskoe Otdelenie, Institut Matematiki
VL - 35
IS - 5
SP - 552
EP - 561
LA - rus
KW - metabelian groups; lattices of quasivarieties
UR - http://eudml.org/doc/187787
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.